Found: 2 resources


Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2012 (2)

Listing 1 - 2 of 2
Sort by

Development a 3-D Mathematical Model for Network Topology Based on Graph Theory*

IRAQI JOURNAL OF COMPUTERS, COMMUNICATION, CONTROL & SYSTEMS ENGINEERING, 2012, Volume 12, Issue 2, pages 28-34
 

COMPUTING NODES AND LINKS APPEARANCES ON GEODESICS IN NETWORKS TOPOLOGIES USING GRAPH THEORY

IRAQI JOURNAL OF COMPUTERS, COMMUNICATION, CONTROL & SYSTEMS ENGINEERING, 2012, Volume 12, Issue 1, pages 96-103
 

Listing 1 - 2 of 2
Sort by